On some control problems and results concerning the unique solvability of a mixed boundary value problem for the
Doklady Akademii Nauk, Tome 252 (1980) no. 5, pp. 1066-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_5_a10,
author = {A. V. Fursikov},
title = {On some control problems and results concerning the unique solvability of a mixed boundary value problem for the},
journal = {Doklady Akademii Nauk},
pages = {1066--1070},
year = {1980},
volume = {252},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a10/}
}
TY - JOUR AU - A. V. Fursikov TI - On some control problems and results concerning the unique solvability of a mixed boundary value problem for the JO - Doklady Akademii Nauk PY - 1980 SP - 1066 EP - 1070 VL - 252 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a10/ LA - ru ID - DAN_1980_252_5_a10 ER -
A. V. Fursikov. On some control problems and results concerning the unique solvability of a mixed boundary value problem for the. Doklady Akademii Nauk, Tome 252 (1980) no. 5, pp. 1066-1070. http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a10/